# SDR 96ZZZX3492

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT AT STA 720E TO 740 LBL 6 HAS LEVEL 2 CORROSION.  FABRICATED SUPPORT ANGLE PER SRM 51-10-2 AND SRM 51-20-2.  INSTALLED SUPPORT ANGLE PER SRM 51-30-2.
